# SDR AALA202303135124

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A320*
- Aircraft serial: 6532
- Aircraft time: 23,248 hours, 9,127 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL 4 FLIGHT ATTENDANTS (INBOUND) REPORTED FUMES LAST 15 MINUTES OF INBOUND FLIGHT (SMELL OF SOCKS) WITH SINUS AND THROAT IRRITATION. MAINTENANCE FOUND THE APU OIL COOLING FAN O-RING LEAKING AND REPLACED IT PER AMM 49-52-51.
